10-08-2004, 08:53 AM #1
Question for the Knowledgeable bros!
First a little background: Four months ago I started my 2nd cycle, tren enan + test enan + eq. Roughly 3 weeks into that cycle, I started noticing lots of hair loss. After tons of research, I decided to stop the cycle completely. Did PCT and all. Didn't notice any hair loss during 1st cycle.
Three weeks ago, I started minox and finasteride. All this time since I stopped AAS, hair never stopped falling. I started wondering if it was really AAS related, because it should've stopped a while ago. So I did some research, went do doc, telogen effluvium was brought up (when you lose 50% of all your hair for no apparent reason, usually following some sort of shock, hormonal, accident, etc.) and I kind of thought that was the prob, since my hair is falling all over, it does not follow MPB necessarily. Plus I dont have any MPBs in my family that I know of.
The thing is I am so ready to get back on and I want to try that cycle again. I feel better now that I am taking the two meds, so if it was ever related to AAS that should take care of it. This iw what i am thinking:
12 wks cycle - 300 mg Tren Enan + 400 mg Test Enan + 300 mg EQ
How does that look? Is it ok to start now or should I wait for the shedding to stop completely? Should I drop one of these to help keep my hair?
What you bros think?
10-08-2004, 09:41 AM #2
bump the eq to 400mg
10-08-2004, 02:39 PM #3
thanks bro! Anything else?
10-08-2004, 02:43 PM #4
I bumped up my eq and seeing great results... I went up to 600... There have been indications that 400mg results are much different than 600, but going over 600 was not much of a change.. Read that on another board. They are trying to find the report on it.
10-08-2004, 02:46 PM #5
The drugs your taking now will help with your hairloss but if you go back on the shedding will probably continue, maybe not as rapid as it was but it you'll probably continue to lose hair.
There's really no definative answer for this question...It's a crap shoot.
Eq is notorious for hairloss as is deca , and winny. Test will also contribute but not as much as the other 3 IMO.
10-08-2004, 04:56 PM #6
10-08-2004, 05:05 PM #7
10-08-2004, 05:55 PM #8Associate Member
Originally Posted by MBaraso
- Join Date
- May 2004
Baraso if im wrong ,please correct me with some facts,i9 will appretiate.
as for ur hair loss bro ,when u start rogaine and propecia it will make u lose some hair at the biggining ,then a month or so after u will start seeing some difference,good luck
10-08-2004, 06:00 PM #9
any AS that you take is probly going to effect your hair id say fvck it do whatever you want if you lose your hair at least youll look good
10-08-2004, 06:38 PM #10
LOL Well said bro
10-08-2004, 07:04 PM #11
so... should i drop the EQ?
10-08-2004, 07:37 PM #12Originally Posted by kubano28
I am not 100% sure but I thought I also heard something along these lines as well.
10-08-2004, 08:17 PM #13Anabolic Member
- Join Date
- Mar 2004
have you thought about taking dutasteride?
10-09-2004, 03:21 PM #14Junior Member
- Join Date
- Nov 2003
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)